# SDR CA090730001

- Difficulty date: July 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A320-232
- Aircraft time: 32,704 hours
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 350F51000
- Condition: Corroded
- Location: Fire Aunnunciato
- Part time: 43,432 hours
- Component: Annunciator
- Component part number: 350F61000
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AT START OF A MX TAXI,  NR 2 ENG FIRE WARNING ANNUNCIATED, EMERGENCY PROCEDURES WERE CARRIED OUT AND ENG WAS SHUTDOWN AND BOTH FIRE BOTTLES DISCHARGED.  FIRE WARNING CONTINUED AND EMERGENCY SERVICES  WERE CALLED.  BOTH GROUND CREW AND FIRE CREWS CONFIRMED THAT THERE WAS NO FIRE OR SMOKE PRESENT.  ENGS WERE OPENED AND NO EVIDENCE OF HEAT OR FIRE DAMAGE WAS PRESENT.  CONTAMINATION OF PC BOARDS BY WATER IS COVERED BY SB 35-0F6-33-001, AIB SB A320-33-1028, AND TFU 33.14.00.004. WATER INGRESS WAS ALSO EXAGERATED BY A STATIC WATER LEAK AT THE RT DV WINDOW AND DRAIN LINE BEING BLOCKED.  AIB HAS NO INSP SCHEDULED FOR INSP OF DRAIN LINE IN THE AMP. INCORPORATION OF "DESIRABLE" CLASSED SB WAS NOT INCORPORATED AT TIME OF FAULT OCCURANCE.
